International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 2, Pages 361-364
A note on the inverse function theorem of Nash and Moser
Department of Mathematics, Åbo Akademi, Åbo SF-20500, Finland
Received 9 September 1985
Copyright © 1986 Mikael Lindstrom. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The Nash-Moser inverse function theorem is proved for different kind of differentiabilities.